# SDR DALA2020010900165

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 130,741 hours, 18,668 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B AFT FLAP HAS WORN AREA AT UPPER SURFACE AT I/B END OF FLAP. REPAIRED PER SRM 51-70-10. (LP 1436471)
